|Extacy+Acute Hep B
Jun 17, 2003
Could someone get Acute Hepatitis B from taking of Extacy Pills? I know they cause liver damage, but I don't think you can get Hep B from taking that drug. Hep B is mainly sexually contracted is it not?
Response from Dr. Dieterich
Ectasy can cause liver toxicity but hepatitis B is a sexually or blood-transmitted disease.Certainly, though sexually transmitted diseases are more common in people who use recreational drugs. Be safe! DTD
I have a question, Dr. Dieterich
Boyfriend hep c pos and me neg. we want kids?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.